MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6/BX; GCJ
Model Number 19
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned for evaluation.Engineering was able to confirm the customer's experience of the bent cannula and obturator.Upon closer inspection, engineering noted that the obturator and cannula were cracked near the bend.The root cause of the event is likely due excessive force applied during insertion.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Sleeve gastrectomy- "trocar had very high torque being applied from instrument being used through the port.Very large patient so access and reach of instruments being used was extremely limited." patient status: procedure went as planned.

Brand Name
CFF71, 12X150 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370655
Report Number2027111-2017-01162
Device Sequence Number768426
Product Code GCJ
UDI-Device Identifier00607915123048
UDI-Public(01)00607915123048(17)180414(30)01(10)1244711
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/14/2018
Device Model Number19
Device Catalogue Number19
Device Lot Number1244711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2015
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1